On the stability of the L2 projection in H1

J. H. Bramble, J. E. Pasciak, Olaf Steinbach

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)147-156
JournalMathematics of computation
Volume71
Publication statusPublished - 2002

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

On the stability of the L2 projection in H1. / Bramble, J. H.; Pasciak, J. E.; Steinbach, Olaf.

In: Mathematics of computation, Vol. 71, 2002, p. 147-156.

Research output: Contribution to journalArticleResearchpeer-review

Bramble, JH, Pasciak, JE & Steinbach, O 2002, 'On the stability of the L2 projection in H1' Mathematics of computation, vol. 71, pp. 147-156.
Bramble, J. H. ; Pasciak, J. E. ; Steinbach, Olaf. / On the stability of the L2 projection in H1. In: Mathematics of computation. 2002 ; Vol. 71. pp. 147-156.
@article{8595abc78c674cc3aa8e1b376ca67c75,
title = "On the stability of the L2 projection in H1",
author = "Bramble, {J. H.} and Pasciak, {J. E.} and Olaf Steinbach",
year = "2002",
language = "English",
volume = "71",
pages = "147--156",
journal = "Mathematics of computation",
issn = "0025-5718",
publisher = "American Mathematical Society",

}

TY - JOUR

T1 - On the stability of the L2 projection in H1

AU - Bramble, J. H.

AU - Pasciak, J. E.

AU - Steinbach, Olaf

PY - 2002

Y1 - 2002

M3 - Article

VL - 71

SP - 147

EP - 156

JO - Mathematics of computation

JF - Mathematics of computation

SN - 0025-5718

ER -